Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 72, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 27, 2010, 2:02 PM PDT. It took effect at Sep 28, 2010, 7:00 AM PDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2010, 2:02 PM PDT (21:02 UTC)
- In effect from
- Sep 28, 2010, 7:00 AM PDT
- Expired
- Sep 30, 2010, 2:47 AM PDT
- In force
- 44 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
910 WHUS76 KEKA 272102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 PM PDT MON SEP 27 2010 PZZ470-280600- /O.CAN.KEKA.SC.Y.0071.000000T0000Z-100928T0000Z/ /O.NEW.KEKA.SC.Y.0072.100928T1400Z-100930T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280600- /O.CAN.KEKA.SC.Y.0071.000000T0000Z-100928T0000Z/ /O.NEW.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 202 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM TUESDAY TO 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 11 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-280600- /O.EXP.KEKA.SC.Y.0071.000000T0000Z-100927T2100Z/ /O.NEW.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 202 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM TUESDAY TO 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 11 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-280600- /O.EXT.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
8 follow-up statements
846 WHUS76 KEKA 280328 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 828 PM PDT MON SEP 27 2010 PZZ475-281200- /O.CON.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 828 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-281200- /O.CON.KEKA.SC.Y.0072.100928T1400Z-100930T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 828 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-281200- /O.CON.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 828 PM PDT MON SEP 27 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 7 AM TUESDAY TO 11 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 7 AM TUESDAY TO 11 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
152 WHUS76 KEKA 280934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT TUE SEP 28 2010 PZZ450-455-282345- /O.CAN.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/ /O.EXB.KEKA.SC.Y.0071.100928T1400Z-100929T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 AM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 11 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. A LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS TODAY...PEAKING NEAR 11 FT AT 15 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-282345- /O.CON.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... MODERATE NORTH WINDS WILL CONTINUE TODAY THROUGH WEDNESDAY...WITH AVERAGE SPEEDS OF 20 TO 25 KNOTS. IN ADDITION...A LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS TODAY...PEAKING NEAR 12 FT AT 14 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-282345- /O.CON.KEKA.SC.Y.0072.100928T1400Z-100930T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 PM PDT WEDNESDAY... MODERATE NORTH WINDS WILL CONTINUE TODAY THROUGH WEDNESDAY...WITH AVERAGE SPEEDS OF 15 TO 25 KNOTS. IN ADDITION...A LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS TODAY...PEAKING NEAR 12 FT AT 14 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
264 WHUS76 KEKA 281527 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 AM PDT TUE SEP 28 2010 PZZ450-455-475-282330- /O.CON.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 AM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-282330- /O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 827 AM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS76 KEKA 282107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 PM PDT TUE SEP 28 2010 PZZ450-455-290600- /O.CAN.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/ /O.NEW.KEKA.SW.Y.0032.100928T2107Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 207 PM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-290600- /O.EXT.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 207 PM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-290600- /O.EXT.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 PM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
189 WHUS76 KEKA 290324 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 824 PM PDT TUE SEP 28 2010 PZZ470-291200- /O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 824 PM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS. OTHERWISE...N WINDS UP TO 30 KT WILL CONTINUE TO PRODUCE STEEP SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291200- /O.CON.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 824 PM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS. OTHERWISE...N WINDS UP TO 30 KT WILL CONTINUE TO PRODUCE STEEP SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-291200- /O.CON.KEKA.SW.Y.0032.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 824 PM PDT TUE SEP 28 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A W SWELL IS CURRENTLY PEAKING AROUND 12 FT AT 14 SECONDS. THE SWELL WILL REMAIN ELEVATED...BUT SLOWLY DECAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
182 WHUS76 KEKA 291003 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 AM PDT WED SEP 29 2010 PZZ470-292330- /O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 AM PDT WED SEP 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS. OTHERWISE...N WINDS UP TO 25 KT WILL CONTINUE TO PRODUCE STEEP SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-292330- /O.CON.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 AM PDT WED SEP 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS. OTHERWISE...N WINDS UP TO 30 KT WILL CONTINUE TO PRODUCE STEEP SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-292330- /O.CON.KEKA.SW.Y.0032.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 AM PDT WED SEP 29 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A W SWELL IS CURRENTLY PEAKING AROUND 12 FT AT 14 SECONDS. THE SWELL WILL REMAIN ELEVATED...BUT SLOWLY DECAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
633 WHUS76 KEKA 292136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT WED SEP 29 2010 PZZ475-292245- /O.CAN.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PDT WED SEP 29 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE FALLEN BELOW ADVISORY LEVELS BUT WILL LIKELY BE BACK ON FRIDAY. $$ PZZ450-455-292245- /O.CAN.KEKA.SW.Y.0032.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 PM PDT WED SEP 29 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. CONDITIONS HAVE FALLEN BELOW ADVISORY LEVELS BUT WILL LIKELY BE BACK ON FRIDAY. $$ PZZ470-301200- /O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PDT WED SEP 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. THE PRESSURE GRADIENT REMAINS TIGHT OVER OUT WATERS NORTH OF CAPE MENDOCINO THIS EVENING. AS SUCH...WINDS REMAIN FRESH WITH NEAR GALE GUSTS. THIS COMBINED WITH BACKGROUND SWELL IS CAUSING SEAS IN THE RANGE OF 9 TO 11 FT AT 12 SECONDS. AS THE PRESSURE GRADIENT EASES OVERNIGHT AND THE SWELL DECAYS...CONDITIONS WILL FALL BELOW ADVISORY LEVEL. FOR NOW...CONDITIONS REMAIN AT THE HIGH END OF THE SMALL CRAFT SCALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790 WHUS76 KEKA 300947 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 AM PDT THU SEP 30 2010 PZZ470-301100- /O.CAN.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 AM PDT THU SEP 30 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 2:01 PM PDT, 1 minute earlier.
Area forecast discussion, Sep 27, 2:01 PM PDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 201 PM PDT MON SEP 27 2010 .SYNOPSIS...STRONG HIGH PRESSURE WILL PERSIST OVER THE REGION THE NEXT FEW DAYS...RESULTING IN WARM TEMPERATURES FOR INLAND LOCATIONS. COASTAL LOCATIONS WILL EXPERIENCE A MIX OF SUNSHINE...LOW CLOUDS AND FOG. && .DISCUSSION...NO CHANGES MADE TO THE FORECAST. VISIBLE SATELLITE SHOWS CLOUDS HOVERING ALONG THE REDWOOD COAST. THESE CLOUDS WILL ONCE AGAIN BUILD BACK IN OVER THE COAST TONIGHT. A STRONG RIDGE OF HIGH PRESSURE OVER THE REGION WILL STAY IN PLACE THROUGH THE WEEK, CAUSING CONTINUED ABOVE NORMAL TEMPERATURES. HIGH TEMPERATURES INLAND WILL BE IN THE 90S TO NEAR 100 DEGREES WHILE TEMPERATURES ALONG THE COAST WILL BE IN THE 60S AND 70S. COASTAL LOCATIONS WILL CONTINUE TO SEE CLOUDS AND FOG AT NIGHT THAT WILL BURN OFF DURING THE DAY. THE RIDGE AXIS WILL SHIFT SLIGHTLY TO THE EAST TOWARDS THE SECOND HALF OF THE WEEK, CAUSING TEMPERATURES TO COOL A FEW DEGREES. NO RAIN IS FORECAST FOR THE NEXT WEEK. STROZ && .AVIATION...A SHALLOW BANK OF FOG NEAR THE COAST WILL BRING LIFR TO COASTAL AIRSTRIPS TONIGHT. VFR WILL CONTINUE IN THE INTERIOR. DJB && .MARINE...NORTH WIND WILL BE UP A BIT IN THE OUTER WATER THE NEXT FEW DAYS. A MARGINAL ADVISORY HAS BEEN ISSUED. SWAN AND ENP HAS ANOTHER WEST SWELL FROM CENTRAL PACIFIC STORM ARRIVING ON TUE. LOW AMPLITUDE FORERUNNERS SHOULD ARRIVE TONIGHT. SWELL WILL PEAK AROUND 13 FEET AT 16 SECONDS ON TUE. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 27, 5:30 AM PDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 530 AM PDT MON SEP 27 2010 CAZ001>004-076-281230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 530 AM PDT MON SEP 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 2:02 PM PDT | Small Craft Advisory for Hazardous Seas | EKA | 13 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.